Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series A, Pt. 2 , pp. 358--364

NOTE ON MINIMAX ESTIMATION IN A PARTLY LINEAR MODEL

By

MAREK KALUSZKA, Technical University of Lódz

SUMMARY. In this paper a minimax estimation of a linear map from, an arbitrary linear space into a Hilbert space is investigated under quadratic loss. A partly linear model is considered which includes e.g. multivariate semiparametric estimation, minimax identification of a linear part of a stochastic equation and a minimax estimation for a second order stochastic process.

AMS (1991) subject classification. Primary 62C20; secondary 62G05.

Key words and phrases. Semiparametric model, minimax estimation, partly linear model, second order stochastic process.

Full Paper (PDF)

This article in mathematical reviews.